Previous |  Up |  Next


Title: Approximations for Markov decision problems (English)
Author: Hübner, G.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 24
Issue: 1
Year: 1983
Pages: 35-40
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 62F03
MSC: 90-02
MSC: 90C40
idZBL: Zbl 0528.90088
idMR: MR0733143
Date available: 2012-10-05T20:57:00Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_024-1983-1_6.pdf 544.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo